Linear relations of Ohno sums of multiple zeta values

Minoru Hirose, Hideki Murahara, Tomokazu Onozuka, Nobuo Sato

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Ohno's relation is a well-known family of relations among multiple zeta values, which can naturally be regarded as a type of duality for a certain power series which we call an Ohno sum. In this paper, we investigate Q-linear relations among Ohno sums which are not contained in Ohno's relation. We prove two new families of such relations, and pose several further conjectural families of such relations.

Original languageEnglish
Pages (from-to)556-567
Number of pages12
JournalIndagationes Mathematicae
Issue number4
Publication statusPublished - Jul 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Linear relations of Ohno sums of multiple zeta values'. Together they form a unique fingerprint.

Cite this